default search action
"Euclidean space controllability of singularly perturbed linear systems ..."
Valery Y. Glizer (2001)
- Valery Y. Glizer:
Euclidean space controllability of singularly perturbed linear systems with state delay. Syst. Control. Lett. 43(3): 181-191 (2001)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.